# SDR DALA2025071005200

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 97,348 hours, 17,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1811 DURING SVC CHK FOUND FLIGHT CREW EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT ASSEMBLY IAW B767 AMM 33- 51. (7314948).
